# SDR ABXA050056

- Difficulty date: February 16, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 56,542 hours, 53,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL ANGLE LOCATED BENEATH CAPTAIN'S WINDSHIELD WAS CRACKED AT INBOARD END.  REPAIRED AREA IAW REA D953-51500MR AND IAW DWG SR09530268.
